# SDR CALA2017120404322

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 28,220 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Aft Lt Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT LEFT DOOR 121 HAS A EMERGENCY EXIT LIGHT COVER WITH AN ARROW . RPL COVER LENS ,TEST OK
